# SDR DL76G070209

- Difficulty date: March 15, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 27,054 hours, 11,267 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RECEIVED NO GROUND OR WEATHER RETURNS ON WX RADAR INFLT.  REPLACED T/R NO HELP.  REPLACED WXR ANTENNA, NO HELP.  TRIED ANOTHER TRANSCEIVER.  SYS CHECKS OK.
